advertisement
Question
Posted by: Libido concern | 2003/12/04

Low libido & Triphasal

Dear Gynaedoc

Please advise whether Triphasal can have a negative effect on one's libido. I have been taking it for 7 yrs & seem to have a very low libido, i know things seem to wind down with age but i am only 31. This is causing strain on my relationship, so i am trying to eliminate all possibilities to correct the problem.

Thank you for your advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can decrease libido. If you have had no problems for 7 years and have only recently experienced the decrease in libido, it is probably not related to the Pill and you should look for another cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: K | 2003/12/05

I have been on the injection for 7 years and it messed up by libido totally it definately affected my relationship I am taking proviron at the moment which should increase my libidio on the other hand i heard that taking the pill should sort out my problem what shall we do, good luck i know how you feel.

Reply to K
Posted by: Thanks | 2003/12/05

Thank you for your feedback, much appreciated.

Reply to Thanks
Posted by: mj_globe | 2003/12/04

i don't know much about a solution for your problem but i do know that being on the pill or the injection does affect your libido.

Reply to mj_globe

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement